Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: non-sedating med for BP2?

Posted by Lyrical13 on July 20, 2004, at 18:25:28

In reply to Re: non-sedating med for BP2? Lyrical13, posted by SLS on July 20, 2004, at 8:32:13

I've been on Depakote since about April. This definitely feels like my usual beginning depressed state. I am only on Depakote 500 mg at this point. I tried WEllbutrin several years ago, mainly to help counteract the side effects of Paxil. But it is a possibility. I'm sure it is the Depakote that is causing the depression because the higher the dose I take, the worse the depression gets. since I started backing down the dose, it has started abating some.

It definitely helped stabilize the hypomania. I was spending, not sleeping much (4-6 hrs per night) and was incredibly irritable (just ask my husband....)

The only time I really rapid cycled was when I was coming off the Lamictal. I was back and forth between 10 different moods in teh course of an hour. It was scary.

Thanks for your continued interest in my plight. What experience do you have with BP2? Patient, doctor, or both?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lyrical13 thread:367348
URL: http://www.dr-bob.org/babble/20040719/msgs/368373.html